International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064



Found about 2 results

Downloads: 135

Research Paper, Mathematics, Kenya, Volume 8 Issue 1, January 2019

1347 - 1351

Stability and Consistency Analysis for Implicit Scheme for MHD Stokes Free Convective Fluid flow Model Equations Past an Infinite Vertical Porous Plate in a Variable Transverse Magnetic Field

Mayaka Augustine Ayanga | Mathew Kinyanjui [2] | Jeconiah Abonyo Okelo | Johana K. Sigey [6]

Share this Article

Downloads: 94

Research Paper, Mathematics, Kenya, Volume 3 Issue 8, August 2014

73 - 83

MHD Turbulent Flow in a Porous Medium with Hall Currents, Joules Heating and Mass Transfer

Job Oqhoyho Mayaka | Johana Sigey | Mathew Kinyanjui [2]

Share this Article


Top